So I’ve been on 4 tablets a day since November and everything has been so so good. But for like 5 days ago me and my family found a spot in my neck and of course got really nervous. Do any of u guys know why there’s a spot?…"
"So my spot in the neck is filling in. To you people that don’t know what has happened, I’ve gone from Jakavi to Xeljanz and start losing hair again. Got up to 20mg in the summer and it starts to fill in now. Still losing hair daily but…"
"Hi guys. I need some help asap! Here comes why. For like 3 years ago I lost all my hair. We (my family) worked hard to get me up to the world again from depression. We found a medicine called Jakavi. Jakavi was absolutely brilliant and all my hair…"
Any mention of products and services on Alopecia World is for informational purposes only; it does not imply a recommendation or endorsement by Alopecia World. Nor should any statement or representation on this site be construed as professional, medical or expert advice, or as pre-screened or endorsed by Alopecia World. Alopecia World is not responsible or liable for any of the views, opinions or conduct, online or offline, of any user or member of Alopecia World.